Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: bleeding after hysterectomy
|mystic67 - Wed Jan 28, 2009 4:23 pm||
Thank you for taking my question. I had a complete vaginal hysterectomy in
June of 2008 for a non cancerous condition. Rrecently I have been having
vaginal bleeding after intercourse and spotting that has continued for several
days afterward. I have not had any pain or problems with lubrication etc. Just
the bleeding. What could be the cause. I have heard that their could be a problem
with the way the cuff is healing??
|Debbie Miller, RN - Thu Jan 29, 2009 8:20 pm||
It is possible you are having some hormonal fluctuation that is leaving the vaginal lining thinner and more susceptible to trauma, especially with sexual intercourse. I would discuss it with your doctor, but I doubt it is a healing problem.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.